2017
Том 69
№ 9

All Issues

Application of functions of multidimensional matrices to the solution of systems of linear partial differential equations of high order

Sokolov N. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 23 (1971), no. 4, pp 415-424.

Citation Example: Sokolov N. P. Application of functions of multidimensional matrices to the solution of systems of linear partial differential equations of high order // Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 494–507.

Full text